MathSciNet Relay Station
MathSciNet bibliographic data
MR441784 05C30 (68A10 90B10)
Gabow, Harold N. Two algorithms for generating weighted spanning trees in order. SIAM J. Comput. 6 (1977), no. 1, 139–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement